# SDR A6WA201441175

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120574
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR LE HAD MULTIPLE LARGE DENT AREAS, PREVIOUSLY TEMP REPAIRED IAW SRM SUPP 10-096.  R & R SKIN ON RT WING CTR LE PN 601R12057-4 IAW CRJ 200 SRM 51-40-11, 51-42-06 & 51-42-13.
